# SDR SWIA200820228

- Difficulty date: October 20, 2008
- Submitted: October 27, 2008
- Operation: Air carrier
- Aircraft: N936SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7726
- Aircraft time: 15,310 hours, 13,414 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750006000
- Part serial: 2093
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLT 5969 - GEAR DISAGREE WARNING ON SHORT FINAL AFTER GO AROUND, NOSE GEAR FELL DOWN AND LOCKED AFTER ABOUT FOUR MINUTES.  REPLACED NOSE GEAR SELECTOR VALVE, PN 750006000 SN ON 0242T SN OFF 2093.
